Journal of Differential Geometry

The existence of special orthonormal frames

J. E. D'Atri and H. K. Nickerson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 393-409.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428656

Digital Object Identifier
doi:10.4310/jdg/1214428656

Mathematical Reviews number (MathSciNet)
MR0248682

Zentralblatt MATH identifier
0179.50601

Subjects
Primary: 53.72

Citation

D'Atri, J. E.; Nickerson, H. K. The existence of special orthonormal frames. J. Differential Geom. 2 (1968), no. 4, 393--409. doi:10.4310/jdg/1214428656. https://projecteuclid.org/euclid.jdg/1214428656


Export citation